Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Rayleigh-Ritz Process for the Simplest Problem in the Calculus of Variations

R. B. Simpson
SIAM Journal on Numerical Analysis
Vol. 6, No. 2 (Jun., 1969), pp. 258-271
Stable URL: http://www.jstor.org/stable/2949751
Page Count: 14
  • Subscribe ($19.50)
  • Cite this Item
The Rayleigh-Ritz Process for the Simplest Problem in the Calculus of Variations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271